# SDR IPXA2018091743982

- Difficulty date: September 14, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 32,050 hours, 21,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110186
- Condition: Corroded
- Location: Bs 1465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 29R CORRODED JUST AFT OF BS 1460.  REPAIRED THE STRINGER IAW B757-5310-69873-A.
